skin-hair-icon
Rash after q-switch treatment
As I have gone under Q-switch laser treatment and after 2 days still I have rashes on my face.!! Could you please suggest me what should I do for immediate effect.!! - Manjiri
204 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's irritant contact dermatitis.. Undergo microdermabrasion..Do direct online consultation for proper diagnosis and treatment by sending photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Penicillin rash treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.